Double generalized majorization and diagrammatics

Marija Dodig, Marko Stošić


In this paper we show that the generalized majorization of partitions of integers has a surprising completing-squares property. Together with the previously obtained transitivity-like property, this enables a compelling diagrammatical interpretation.

Apart from purely combinatorial interest, the main result has applications in matrix completion problems, and representation theory of quivers.


Partitions, majorizations, diagrammatics, inequalities

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications